# SDR CA110321005

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,168 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Condition: Faulty
- Location: Nr 2
- Part time: 48,973 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) TAIL 833 CREW REJECTED THE TAKEOFF WHEN THE TORQUE INDICATION ON THE NR 2 ENG WENT TO ZERO BOTH ANALOG & DIGITAL.  AFTER TALKING TO MX, THE CREW TRIED AGAIN & THEY DID ANOTHER REJECTED TAKEOFF.  BOTH REJECTED TAKEOFFS WERE BELOW 80 KTS.  ACFT REMOVED FOR THE LINE & START TROUBLESHOOTING.  NR 2 ENG TORQUE INDICATOR & TORQUE SENSOR REPLACED & NO FIX.  ALSO THE NR 2 ENG HARNESS REPLACED & NO FIX.  ENG NR 1 & NR 2, TORQUE SIGNAL CONDITIONING UNIT & ELECTRONIC ENGINE CONTROL UNIT SWAP & STILL NO FIX.  DURING TROUBLESHOOTING, IT WAS FOUND THAT WE HAVE STEADY SNAG WITH NR 2 ENG IN MAX & REVERSE, THE TORQUE RISE & SUDDENLY DROPS TO ZERO AT APPROX 50% OF TORQUE.  DECISION WAS MADE TO REPLACE THE NR 2 ENG.  INSPECTION WAS MADE ON REMOVED ENG & FOUND DAMAGE ON THE PROP SHAFT INNER PORTION & DAMAGE ALSO FOUND ON TORQUE SHAFT WITH METAL PART MISSING.  THIS ENG WAS INSTALLED ON ACFT, THE 1 FEBRUARY 2010 REFERENCE WO 223552.
